MathSciNet Relay Station
MathSciNet bibliographic data
MR2724133 93B05 (34K45 34K50 93C23 93E03)
Sakthivel, R.; Nieto, Juan J.; Mahmudov, N. I. Approximate controllability of nonlinear deterministic and stochastic systems with unbounded delay. Taiwanese J. Math. 14 (2010), no. 5, 1777–1797.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement